# SDR UIEA2021110902380

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

R2 WINDOW FWD WINDOW HEAT INOP ( FLIGHT DECK WINDOW HEAT SYSTEMS, NO. 2 (SIDE) WINDOWS )(  DEFFERED IAW MEL 30-40-01-02. DUE 18 NOV 21, MDDR # 156473 CAT C, PERF RT BITE IAW FIM 30-41 FT 804, RT WINDOW #2 FAULTED.  )
